See Alike in...

Alike App

Browser

PinkPupButt

816d

I have AFRID and it's been really rough lately. a big thing for me is avoiding foods after they come back up and lately it's been my medicine making me sick and I just can't get myself to take them anymore. I need my medicine, without it I'm numb and often unstable. I don't know what to do and I'm so scared to even think about taking my medicine. Any advice?

Top reply
    • royalty

      816d

      You might have to start getting pushy /nm. I'd say call them to schedule an appointment for a change of meds and tell them all of the problems its causing. Make a list if you need to. You got this and you are strong!

    • royalty

      816d

      You might have to start getting pushy /nm. I'd say call them to schedule an appointment for a change of meds and tell them all of the problems its causing. Make a list if you need to. You got this and you are strong!

    • PinkPupButt

      816d

      I've already been to two different appointments recently and brought it up both times, the first one didn't even say anything other then he doubts that I'm autistic and the other one told me to talk to a different doctor I won't be able to see for months. I'm at a lost

    • royalty

      816d

      If your meds are causing such severe side effects I would definitely schedule an appointment with your doctor and see if they can be changed.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion